# SDR CALA2014092201265

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BETWEEN STRINGER 8R & 9R STATION 400 AT THE OUTLET EXTRUSION SUPPORT BRACKET INBD ATTACHMENT RIVET.  SDR FORM ATTACHED.  REPAIR CRACKED AREA AT STATION 400 FRAME BETWEEN STRINGER 8R TO 9R IAW EA 5310-04716 REV G.
